Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Can a lump in the neck, nosebleeds,vascular changes, numbness on top of skull, kidney pain and blood in urine be symptoms of carbon monoxide or heparin poisoning ?

cabon monoxide or heparin exposure? help me please giiving up hope on finding any help online for free the following symptoms.... a lump on neck.... nosebleeds ... vascular changes..... numbness on top of skull... kidney pain.... blood in urine ... fatigue and yes these are VERY REAL possibilities
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello, welcome to healthcaremagic. The symptoms you are having could be due to various reasons including bacterial infections. You need to tell me why you suspecting CO or heparin poisoning? Are you on heparin or work in an atmosphere rich in CO. You should visit your doctor immediatel who would be able to answer your queries in more detail after performing blood coagulation profile, and urine test. Wish you good health.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor